2231–4202  (Print)                
2249–9970  (Online)             
Peer Reviewed and Refereed Journal

JPAST is a Peer Reviewed & Refereed biannual multidisciplinary journal starting from July 2011. Articles are invited for Dec 23 issue.
Volume 3, Issue 1, Pages 55-59, January 2013

M*- Separation Axioms

Dr. M.C. Sharma1,*and Poonam Sharma2 and

1,*,2 Department of Mathematics, N.R.E.C. College, Khurja – 203131 (U.P.) India


In this paper, we introduced the concepts of new separation axioms called M* separation axioms i. e. M*-T½, M*-Tb,M*-Td – spaces by using M* open sets in topological space and obtained several properties of such spaces.

Keywords: gM*– closed, gM*– open, rgM*– open sets, M*-T½, M*-Tb, M*-Td – spaces.

full paperFull Paper

Copyright ©2011 NLSS all rights reserved Website Designed & Website Developed By Sunisht Technologies